MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVERSE SHOULDER PROSTHESIS (RSP) SHOULDER; RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175

ENCORE MEDICAL L.P. REVERSE SHOULDER PROSTHESIS (RSP) SHOULDER; RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175
Model Number 510-08-175
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to device loosening.The previous surgery and the revision detailed in this investigation occurred 4.1 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to device loosening.There were no findings during this investigation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.
 
Event or Problem Description
Revision surgery - patient.Came to surgeon with 4 proximal humerus fracture.Surgeon used a size 8 monoblock stem and became loose overtime.Pulled 8 mm x 175 and used 10 mm x 175 altivate with cement, 8 mm spacer and +4 semi insert.

Brand Name
REVERSE SHOULDER PROSTHESIS (RSP) SHOULDER
Common Device Name
RSP, REVISION HUMERAL MONOBLOCK, 8MM X 175
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8723874
Report Number1644408-2019-00566
Device Sequence Number2472400
Product Code PHX
UDI-Device Identifier00888912144728
UDI-Public(01)00888912144728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number510-08-175
Device Catalogue Number510-08-175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-00-432. LOT # UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR